# SDR GTIA200600009

- Difficulty date: March 30, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- Aircraft time: 34,406 hours, 26,141 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE CATWALK SIDEWALL EMERGENCY LIGHTS INOP, 4 EACH TAIL CONE LIGHT EMERGENCY POWER PACKS DEFECTIVE.  FOUND BROKEN WIRES ON THE EMERGENCY LIGHT SYSTEM HARNESS IN THE TAIL COMPARTMENT.
